# SDR AWXA9500221

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE ROWS 9 THROUGH 11 AND FIRST CLASS.  REPAIRED LIGHTS AT ROWS 9 THROUGH 11, AND RECONNECTED WIRES IN FIRST CLASS SECTION.  OPS CHECK GOOD.  (Z)
